# SDR ASOA20121107121V

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 29,662 hours, 29,022 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14523918001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE CARGO DOOR LOWER INTERNAL SKIN WAS FOUND TO BE CORRODED AROUND THE BOTTOM NUT PLATES.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5230-01208.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
